# SDR MWEA00994

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591574399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST SHROUD REMOVED AND REPLACED CORROSION FOUND ON LONGERON 14 RIGHT BETWEEN STATION 1059 AND STATION 1076.  REMOVED AND REPLACED LONGERON SECTION.
